# SDR IPXA2022102190968

- Difficulty date: October 20, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 2,183 hours, 367 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 285U0084221
- Part serial: NA
- Condition: Fault Message
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB AFTER V1 AURAL MESSAGE CAME OFF AT ROTATION STATUS MAWEA MASTER MONITOR INSTALLED SERVICEABLE CARD IAW AMM 31-51-02-400-801 REV. 39.04
